# SDR SCNA20250605198

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8
- Aircraft serial: 30689
- Aircraft time: 73,740 hours, 28,091 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COFFEE HAS WEIRD/TOXIC/METALLIC TASTE.   SERVICED H2O RAN FLUSHED COFFEE MAKER WATER NOW TASTE IS IK. REF 12-14-01 REV 86
